MathSciNet Relay Station
MathSciNet bibliographic data
MR2801418 57Q15 (57N10)
Jaco, William; Rubinstein, J. Hyam; Tillmann, Stephan Coverings and minimal triangulations of 3-manifolds. Algebr. Geom. Topol. 11 (2011), no. 3, 1257–1265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement